Simplicial maps which stabilize to near-homeomorphisms
Compositio Mathematica, Volume 25 (1972) no. 2, p. 117-122
@article{CM_1972__25_2_117_0,
     author = {Curtis, D. W.},
     title = {Simplicial maps which stabilize to near-homeomorphisms},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {25},
     number = {2},
     year = {1972},
     pages = {117-122},
     zbl = {0248.54018},
     mrnumber = {317261},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__25_2_117_0}
}
Curtis, D. W. Simplicial maps which stabilize to near-homeomorphisms. Compositio Mathematica, Volume 25 (1972) no. 2, pp. 117-122. http://www.numdam.org/item/CM_1972__25_2_117_0/

R.D. Anderson [1] The Hilbert cube as a product of dendrons, Notices Amer. Math. Soc. 11 (1964), 572.

[2] On topological infinite deficiency, Mich. Math. J. 14 (1967), 365-383. | MR 214041 | Zbl 0148.37202

M. Brown [3] Some applications of an approximation theorem for inverse limits, Proc. Amer. Math. Soc. 11 (1960), 478-483. | MR 115157 | Zbl 0113.37705

M.M. Cohen [4] Simplicial structures and transverse cellularity, Ann. of Math. 85 (1967), 218-245. | MR 210143 | Zbl 0147.42602

D.W. Curtis [5] On similar Q-factor decompositions, in preparation.

J. Dugundji [6] Locally equiconnected spaces and absolute neighborhood retracts, Fund. Math. 57 (1965), 187-193. | MR 184202 | Zbl 0151.30301

R. Schori and J.E. West [7] 2I is homeomorphic to the Hilbert cube, Bull. Amer. Math. Soc. 78 (1972,) 402-406. | MR 309119 | Zbl 0242.54006

J.E. West [8] Infinite products which are Hilbert cubes, Trans. Amer. Math. Soc. 150 (1970), 1-25. | MR 266147 | Zbl 0198.56001